# SDR FDEA201009263720

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811923202
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FRAME 50 RT SEAT TRACK 3 HAS MISDRILLED HOLE IN SEAT TRACK AND   FITTING.  REMOVED DAMAGED SECTION OF SEAT TRACK 3R AT FR 50.
